| taille du texte : S-M-L |
| impression | intranet

Instabilités convectives d'un mélange binaire dans un milieu poreux avec paroisz imperméables

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2004
auteur(s) Khiri Rachid; Ouarzazi Mohamed Najib
journal (abréviation) Physical and Chemistry News (Phys. Chem. News)
volume (numéro) 15
pages 34 – 43
résumé We study the convective instability of fluid mixture in a porous medium when the medium is heated from below and a thermal time-periodic perturbation is applied to the lower wall. The tow dimensional instability thresholds are estimated, first for a stationary instability and then for an oscillatory instability, and the critical numbers are calculated for impermeable and permeable cases using a linear asymptotic analysis. It’s shown that a sub-harmonic instability develops. In the case of a forcing of a small frequency, a non-linear study is considered for the permeable case and an amplitude equation is obtained.
mots clés Porous medium; Fluid mixture; Rayleigh-Benard Instability; Separation ratio; Imperfection.
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).